# SDR P5CA2021012700027

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,695 hours, 5,277 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Volt Regulator
- Part number: 21656
- Part serial: 00082
- Condition: Failed
- Location: Oxy Press Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXY PRESS IND CORRUPT (IND: 1100 PSI, ACTUAL: 1650).  REPLACED VOLTAGE AVERAGING UNIT AND OPERATIONS CHECK NORMAL, PER AMM 35-11-06.
